I read a few people are on abilify. Has anyone had any side effcts when they started the medicine? I just started the med last night and I could not sleep all night. I was restless and I woke up very anxious and nauseated I also had chills all night and today. I tried to eat breakfast and my throat felt tight like it was closing or something. Maybe it is just me but has anyone felt any of theses things with this med? I read it is a good med but the side effects I felt worry me...I go to school full-time and work part-time I need to be alert....
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??